# SDR RAIA2018092000004

- Difficulty date: August 30, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14528332002
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9 EA LT AND RT BAGGAGE BAY SIDEWALL LINER SUPPORT TABS BENT OVER BETWEEN FRAMES 61 AND 73. REMOVED AND REPLACED 9EA BAGGAGE BAY SIDEWALL LINER SUPPORT TABS.
